# SDR UPS02838570

- Difficulty date: May 14, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CTR FUSE SHEAR TIE CRACKED ON TOP OF FRAME STA 680 BL 0.  REMOVED BRACKET DRILLED UP AND INSTALLED NEW BRACKET IAW DC8 SRM 51-1-8 AND DAC DWG 615535.
